Applied Mathematics

Vol.5 No.13(2014), Paper ID 47827, 11 pages

DOI:10.4236/am.2014.513190

 

Positive Definite Solutions for the System of Nonlinear Matrix Equations X + A*Y-nA = I, Y + B*X-mB = I

 

Salah M. El-Sayed, Asmaa M. Al-Dubiban

 

Department of Scientific Computing, Faculty of Computers and Informatics, Benha University, Benha, Egypt
Faculty of Science and Arts, Qassim University, Qassim, KSA

 

Copyright © 2014 Salah M. El-Sayed, Asmaa M. Al-Dubiban et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


El-Sayed, S. and Al-Dubiban, A. (2014) Positive Definite Solutions for the System of Nonlinear Matrix Equations X + A*Y-nA = I, Y + B*X-mB = I. Applied Mathematics, 5, 1977-1987. doi: 10.4236/am.2014.513193.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.